U.S. doctors online nowAsk doctors free
United Arab Emirates
A female asked:

I was injected with ellanse filler for cheeks enhancement but they did it under my eyes as well.now it looks puffy & fake . how can i melt it?

1 doctor answer1 doctor weighed in
Dr. Zachary Veres
Family Medicine 19 years experience
Filler: it will eventually go away. Nothing you can do other than wait

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 7, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.